On the Entire Radial Solutions of the Chern-Simons SU(3) System

Hsin-Yuan Huang , Chang Shou Lin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


In this paper, we study the entire radial solutions of the self-dual equations arising from the relativistic SU(3) Chern-Simons model proposed by Kao and Lee (Phys Rev D 50:6626-6632, 1994) and Dunne (Phys Lett B 345:452-457, 1995; Nuclear Phys B 433:333-348, 1995). Understanding the structure of entire radial solutions is one of the fundamental issues for the system of nonlinear equations. In this paper, we prove that any entire radial solutions must be one of topological, non-topological and mixed type solutions, and completely classify the asymptotic behaviors at infinity of these solutions. Even for radial solutions, this classification has remained an open problem for many years. As an application of this classification, we prove that the two components u and v have intersection at most finite times.

Original languageEnglish
Pages (from-to)815-848
Number of pages34
JournalCommunications in Mathematical Physics
Issue number3
StatePublished - 1 Jan 2014

Fingerprint Dive into the research topics of 'On the Entire Radial Solutions of the Chern-Simons SU(3) System'. Together they form a unique fingerprint.

Cite this